Pain Channel
Topics & Medications
Quicklinks
Related Channels

Pentazocine Toxicity

As with any medication, it is possible to use too much pentazocine lactate (Talwin®). The effects of an overdose could result in toxicity. This can lead to problems such as:
 
 
An overdose can be quite dangerous. Seek immediate medical attention if you or someone else may have taken too much pentazocine.
 
(Click Talwin Overdose for a more in-depth look at other possible overdose symptoms. This article also offers more details on the treatment options that are available for a pentazocine overdose.)
 
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.